Large deviations for random walks under subexponentiality: The big-jump domain

D. Denisov, A. B. Dieker, V. Shneer

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1946-1991
Number of pages46
JournalAnnals of Probability
Volume36
Issue number5
DOIs
Publication statusPublished - Sep 2008

Keywords

  • Large deviations
  • Random walk
  • Subexponentiality

Cite this

@article{440ecbb0abfb4ee493e89b5b18a98550,
title = "Large deviations for random walks under subexponentiality: The big-jump domain",
keywords = "Large deviations, Random walk, Subexponentiality",
author = "D. Denisov and Dieker, {A. B.} and V. Shneer",
year = "2008",
month = "9",
doi = "10.1214/07-AOP382",
language = "English",
volume = "36",
pages = "1946--1991",
journal = "Annals of Probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",
number = "5",

}

Large deviations for random walks under subexponentiality : The big-jump domain. / Denisov, D.; Dieker, A. B.; Shneer, V.

In: Annals of Probability, Vol. 36, No. 5, 09.2008, p. 1946-1991.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Large deviations for random walks under subexponentiality

T2 - The big-jump domain

AU - Denisov, D.

AU - Dieker, A. B.

AU - Shneer, V.

PY - 2008/9

Y1 - 2008/9

KW - Large deviations

KW - Random walk

KW - Subexponentiality

U2 - 10.1214/07-AOP382

DO - 10.1214/07-AOP382

M3 - Article

VL - 36

SP - 1946

EP - 1991

JO - Annals of Probability

JF - Annals of Probability

SN - 0091-1798

IS - 5

ER -